The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.11 - November (1988 vol.14)
pp: 1537-1545
ABSTRACT
<p>A method for obtaining approximate solutions to load-dependent closed queueing networks containing general service-time distributions and first-come-first-served scheduling disciplines is presented. The technique demonstrated is an extension of the well-known method of R. Marie (1979). A formula for the conditional throughputs is derived. After each iteration a check is performed to guarantee that the results obtained are within a tolerance level epsilon . These iterations are repeated whenever invalid results are detected. On the average, the solutions obtained vary by less than 5% from their respective exact and simulation results.</p>
INDEX TERMS
performance evaluation; queueing networks; load-dependent; service-time distributions; scheduling; conditional throughputs; tolerance level; performance evaluation; queueing theory; scheduling
CITATION
I.F. Akyildiz, A. Sieber, "Approximate Analysis of Load Dependent General Queueing Networks", IEEE Transactions on Software Engineering, vol.14, no. 11, pp. 1537-1545, November 1988, doi:10.1109/32.9042
14 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool